National Case Conference - June 2018
- Member - Tier I - Free!
- Member - Tier II - Free!
- Member - Tier III - Free!
- Member - Tier IV - Free!
- A 28-year-old woman in an inpatient psychiatric facility receives lorazepam (8 mg total), diphenhydramine, haloperidol, olanzapine, and ziprasidone over one day for worsening psychosis. She is sent to the ED with hyperthermia, tachycardia, and abnormal movements.
- A 23-year-old man presents to the ED awake and alert with vomiting after ingesting an herbal product in a suicide attempt. His vital signs on arrive are: BP, 127/77 mmHg; HR, 83/min; RR, 16/min; T, 97.8F.
- A 79-year-old woman presents to the emergency department with back pain after a fall. A large hematoma is noted on her left/right flank.
Series Moderator: Lewis Nelson, MD, FACMT, Rutgers New Jersey Medical School, Newark, NJ
About The Series: ACMT's National Case Conference (NCC) is a monthly webinar for ACMT members that features interesting cases seen by medical toxicologists nationwide. NCC is an educational endeavor and a quality improvement effort intended to improve patient care. It is not intended to define standard of care. Attempts have been made to ensure HIPAA compliance. All data and information provided in this activity is for informational purposes only. ACMT makes no representations as to accuracy, completeness, currentness, suitability, or validity of the content and will not be liable for any errors or omissions in this information or any losses, injuries, or damages arising from its display or use.
This webinar is for ACMT members only.